# SDR IPXA2017052917648

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 90,995 hours, 16,034 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FOR MAIN CARGO FIRE LIGHT. COMPLIED WITH FIM 31-51-812-815, AND REPLACED THE PANEL FIRE CONTROL MODULE IAW AMM 26-21-01-401. OPS OK.
